Alert archive / New York / Wind Advisories in 2006
Wind Advisory 8, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Mar 14, 2006, 4:06 AM EST for 4 states. It took effect at Mar 15, 2006, 8:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2006, 4:06 AM EST (09:06 UTC)
- In effect from
- Mar 15, 2006, 8:00 AM EST
- Expired
- Mar 15, 2006, 10:37 PM EST
- In force
- 15 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.1 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 140906 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 406 AM EST TUE MAR 14 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141700- /O.NEW.KALY.WI.Y.0008.060314T1400Z-060315T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 406 AM EST TUE MAR 14 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND FROM 9 AM THIS MORNING TO 6 PM WEDNESDAY. A COLD FRONT WILL MOVE ACROSS THE AREA EARLY THIS MORNING...AND STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP IN ITS WAKE. THE WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH TONIGHT AND INTO LATE WEDNESDAY AFTERNOON. SUSTAINED WINDS OF 15 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS...TACONICS... BERKSHIRES AND GREEN MOUNTAINS. THE WINDS WILL BE STRONGEST THIS AFTERNOON AND AGAIN DURING THE DAY WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$
6 follow-up statements
000 WWUS71 KALY 141644 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1144 AM EST TUE MAR 14 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-150100- /O.CON.KALY.WI.Y.0008.000000T0000Z-060315T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1144 AM EST TUE MAR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... THIS WIND ADVISORY IS IN EFFECT FOR ALL OF EASTERN NEW YORK AND WESTERN NEW ENGLAND. A COLD FRONT CROSSED THE REGION THIS MORNING. DEEP LOW PRESSURE OVER QUEBEC WILL SLOWLY TRACK EAST KEEPING A WEST NORTHWEST FLOW OF STRONG GUSTY WINDS ACROSS THE REGION INTO WEDNESDAY. SUSTAINED WINDS OF 15 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS...TACONICS...BERKSHIRES AND GREEN MOUNTAINS. THE WINDS WILL BE STRONGEST THIS AFTERNOON AND AGAIN DURING THE DAY WEDNESDAY...SUBSIDING SOME TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$ OKEEFE
000 WWUS71 KALY 142124 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 424 PM EST TUE MAR 14 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151000- /O.CON.KALY.WI.Y.0008.000000T0000Z-060315T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 424 PM EST TUE MAR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... THE WIND ADVISORY IS IN EFFECT FOR EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND. THE STRONG PRESSURE GRADIENT BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE GULF OF SAINT LAWRENCE...AND A LARGE HIGH PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY...WILL KEEP A WEST NORTHWEST FLOW OF STRONG GUSTY WINDS ACROSS THE REGION INTO WEDNESDAY. SUSTAINED WINDS OF 15 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH... ESPECIALLY DURING THE DAY ON WEDNESDAY. WIND SPEEDS TONIGHT WILL LIKELY BE A LITTLE LOWER. THE STRONGEST WINDS WILL OCCUR ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS...TACONICS... BERKSHIRES AND GREEN MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$
000 WWUS71 KALY 150302 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1002 PM EST TUE MAR 14 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151000- /O.EXT.KALY.WI.Y.0008.060315T1300Z-060315T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1002 PM EST TUE MAR 14 2006 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 6 PM EST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM TO 6 PM EST WEDNESDAY FOR EAST CENTRAL NEW YORK AND ADJACENT WESTERN NEW ENGLAND. THE PORTION OF THE ADVISORY THROUGH 8 AM WEDNESDAY HAS BEEN CANCELLED. THE STRONG PRESSURE GRADIENT BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE GULF OF SAINT LAWRENCE...AND A LARGE HIGH PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY...WILL KEEP A WEST NORTHWEST FLOW OF STRONG GUSTY WINDS ACROSS THE REGION ON WEDNESDAY. SUSTAINED WINDS OF 15 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS... CATSKILLS...TACONICS...BERKSHIRES AND GREEN MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$
000 WWUS71 KALY 150816 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 316 AM EST WED MAR 15 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-152300- /O.CON.KALY.WI.Y.0008.060315T1300Z-060315T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 316 AM EST WED MAR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM TODAY FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. THE REGION WILL BE SANDWICHED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE CANADIAN MARITIMES AND A LARGE AREA OF HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. THE RESULT WILL BE VERY STRONG AND GUSTY WEST NORTHWEST WINDS ACROSS THE AREA TODAY. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH... ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS... TACONICS...BERKSHIRES AND GREENE MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$
000 WWUS71 KALY 152216 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 516 PM EST WED MAR 15 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-160500- /O.EXT.KALY.WI.Y.0008.000000T0000Z-060316T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 516 PM EST WED MAR 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY CONTINUES IN EFFECT UNTIL MIDNIGHT EST TONIGHT. A DEEP LOW PRESSURE SYSTEM OVER THE CANADIAN MARITIMES AND A LARGE AREA OF HIGH PRESSURE OVER THE MISSISSIPPI VALLEY WILL RESULT IN CONTINUED STRONG AND VERY GUSTY WEST NORTHWEST WINDS ACROSS THE AREA THIS EVENING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS...TACONICS... BERKSHIRES AND GREEN MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS MOTOR HOMES...ON ELEVATED ROADWAYS AND BRIDGES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS...SUCH AS TRASH CANS...WHICH MAY BE BLOWN AROUND BY THE EXPECTED WINDY CONDITIONS. $$
000 WWUS71 KALY 160337 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1037 PM EST WED MAR 15 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-160445- /O.CAN.KALY.WI.Y.0008.000000T0000Z-060316T0500Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 1037 PM EST WED MAR 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND ADVISORY FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. WINDS ARE NOT AS STRONG AS EARLIER THIS EVENING. THE WINDS WILL CONTINUE TO WEAKEN OVERNIGHT...BUT REMAIN GUSTY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 14, 3:37 AM EST, 29 minutes earlier.
Area forecast discussion, Mar 14, 3:37 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
337 AM EST TUE MAR 14 2006
.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE AREA FROM WEST TO EAST THIS
MORNING...WITH SHOWERS ENDING. AFTER A WARM START TO THE
DAY...COLDER AIR WILL START TO FILTER IN WITH TEMPERATURES GRADUALLY
FALLING DURING THE AFTERNOON. ALSO...IT WILL BECOME WINDY BY
AFTERNOON. STRONG WIND GUSTS WILL PERSIST THROUGH WEDNESDAY. LAKE
EFFECT SNOW SHOWERS WILL BE POSSIBLE FROM LATE TODAY THROUGH
WEDNESDAY...MAINLY WEST OF ALBANY. TEMPERATURES WILL FALL TO BELOW
SEASONAL AVERAGES BY THURSDAY...WITH BLUSTERY CONDITIONS LASTING
INTO THE WEEKEND.
&&
.SHORT TERM /TODAY THROUGH THURSDAY/...
COLD FRONT MARCHING EASTWARD THRU CNTRL NY/PA NOW...WITH NUMEROUS
SHOWERS AND EVEN A FEW EMBEDDED THUNDERSTORMS ALTHOUGH CG LIGHTNING
STRIKES HAVE DWINDLED TO NIL. ANY SEVERE THREAT HAS GREATLY
DIMINISHED...WITH STRONG INVERSION AND ONLY MODEST INSTABILITY ABOVE
THE INVERSION. JUST ENOUGH TO MENTION SLIGHT CHANCE OF THUNDER. WILL
HOLD ON TO HIGH POPS EARLY TO MID MORNING...ENDING STEADY RAIN FROM
NW TO SE. WILL KEEP FLOOD WATCH GOING ACROSS NORTHERN AREAS SINCE
HEAVY RAIN THREAT WILL NOT END UNTIL FROPA...WITH RIVERS AND STREAMS
SLOWER TO RESPOND. SEE HYDRO SECTION FOR DETAILS.
THE NEXT ISSUE TO DEAL WITH WILL BE WIND POST FRONTAL PASSAGE. A FEW
FACTORS THAT POINT TO ADVISORY CRITERIA WINDS INCLUDE GOOD POTENTIAL
FOR MIXING WITH COLD ADVECTION AND 40-45 KT WINDS UP TO THE
POTENTIAL MIXING HEIGHT. ETA BUFKIT PROFILES SHOWING MIXING
POTENTIAL UP CLOSE TO 750 MB...WHICH SEEMS REASONABLE FOR THIS TIME
OF YEAR. SO WILL ISSUE A WIND ADVISORY FOR THE ENTIRE AREA...BUT
WILL RUN IT THRU WED SINCE THERE WILL BE A PROLONGED PERIOD OF GUSTY
WINDS. MAIN TIME FRAME WILL BE DURING DAYLIGHT HOURS TODAY AND
WED...ALTHOUGH HIGHER ELEVATIONS WILL HAVE STRONG WIND GUSTS AT
NIGHT TOO. TEMPS TODAY WILL START OUT MILD...BUT GRADUALLY FALL
DURING THE AFTERNOON WITH STRONG COLD ADVECTION SETTING UP.
TONIGHT INTO WED...THERE IS THE POTENTIAL FOR ACCUMULATING LAKE
EFFECT SNOW WEST OF THE CAPITAL DISTRICT. EVEN THOUGH IT IS MID
MARCH...LAKE ONTARIO IS WIDE OPEN WITH AN AVG SFC TEMP OF +3C. H85
TEMPS OF -10C TO -12C MOVING ACROSS THE LAKE WILL CREATE CONDITIONAL
INSTABILITY. ALSO...THERE WILL BE A FAIRLY HIGH EQUILIBRIUM LEVEL
AROUND 750 MB. INITIAL AREA OF CONCERN OVERNIGHT WILL BE ACROSS THE
SOUTHERN ADIRONDACKS AND MOHAWK VALLEY WITH A 270-280 BLAYER FLOW
DIRECTION. THIS WILL PERSIST MUCH OF THE NIGHT...WITH SNOW BANDS
ORGANIZING. WILL GO WITH 2-4 INCHES ACROSS NRN HERKIMER...WITH 1-3
ACROSS SRN HERKIMER/HAMILTON/FULTON. FLOW MAY MEANDER A BIT TOO MUCH
FOR SIG ACCUMULATION IN ONE AREA...SO WILL HOLD OFF ON ANY
ADVISORIES FOR NOW.
ON WED...WE WILL HAVE MORE WIND TO DEAL WITH AS BUFKIT ONCE AGAIN
SHOWING DECENT MIXING CONDITIONS HIGHER THAN 800 MB WITH 45-50
KTS...THUS A CONTINUATION OF THE WIND ADVISORY. OTHERWISE...BRISK
TEMPS AND SOME LAKE EFFECT SNOW SHOWERS WILL BE THE OTHER ISSUES. IN
TERMS OF LAKE EFFECT...THIS TIME OF YEAR THE STRONG MARCH SUN TENDS
TO BREAK UP ORGANIZED BANDS INTO A MORE CELLULAR
PATTERN...ESPECIALLY WITH ONLY CONDITIONAL INSTABILITY. FLOW
DIRECTION SHIFTS TO AROUND 290-300...WITH MOHAWK/SCHOHARIE VALLEYS
HAVING BEST POTENTIAL FOR SNOW SHOWERS. EVEN THE CAPITAL DISTRICT
WILL HAVE A CHANCE WITH THIS FLOW REGIME. A WEAK SHORT WAVE MOVING
THRU NRN AREAS WILL ENHANCE LIFT FOR SNOW SHOWERS...ESPECIALLY
ACROSS THE HIGHER TERRAIN. WED NIGHT...INVERSION LOWERS
SIGNIFICANTLY WHICH SHOULD LIMIT LAKE EFFECT TO LIGHT SNOW SHOWERS
OR FLURRIES. DRY AND CHILLY ELSEWHERE...WITH BREEZY CONDS CONTINUING.
ANY LINGERING LAKE EFFECT SHOULD END BY THUR...WITH WEAK SFC HI PRES
BUILDING IN. IT WILL REMAIN BLUSTERY AND CHILLY...BUT WINDS SHOULD
NOT BE AS STRONG.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NO CHANGES TO FORECAST MADE PAST THURSDAY. COLD CYCLONIC NW FLOW
ALOFT WILL CONTINUE FROM THIS WEEKEND INTO EARLY NEXT WEEK. NO MAJOR
STORMS ON THE HORIZON...ALTHOUGH SOME LAKE EFFECT SNOW SHOWERS WILL
BE AROUND IN THE USUAL SPOTS. MREF/OP GFS HAVE BEEN CONSISTENT WITH
TRACKING A FAST MOVING CLIPPER TYPE SYSTEM TO THE SOUTH OF OUR AREA.
ONLY A LOW CHANCE OF LIGHT SNOW SOUTH WELL SOUTH OF THE CAPITAL
REGION. TEMPS WILL BE BELOW NORMAL THRU THE PERIOD...WITH NEGATIVE
H85 TEMP ANOMALIES OF 1 TO 2 STDEV MUCH OF THE TIME.
&&
.AVIATION...
FORECAST AREA IN THE WARM SECTOR WITH COLD FRONT MOVING ACROSS
CENTRAL NEW YORK EARLY THIS MORNING. INVERSION SET UP MONDAY EVENING
AND HAVE MVFR-IFR DUE TO FOG AND CIGS. THE COLD FRONT WILL PASS
THROUGH TAF SITES AROUND 12Z. WITH FROPA SHOWERS WILL END AND STABLE
AIRMASS WILL MIX IN COLD AIR ADVECTION. VFR CONDITIONS THROUGH
PERIOD WITH STRATOCUMULUS DECK...KPOU SHOULD GO SCATTERED FOR A
PERIOD DURING THE AFTERNOON. WESTERLY WINDS WILL BECOME STRONG AND
GUSTY TODAY...ESPECIALLY DURING THE AFTERNOON AND ACROSS THE HIGHER
TERRAIN IN THE CYCLONIC FLOW. THE WINDS WILL REMAIN GUSTY THROUGH
OVERNIGHT HOURS.
&&
.HYDROLOGY...
WILL LEAVE FLOOD WATCH UP AT THIS TIME SINCE RUNOFF WILL CONTINUE
AND WITH ADDED SNOWMELT SOME RIVERS IN THE SOUTHERN ADIRONDACKS WILL
CONTINUE TO RISE. MUCH OF HSA HAS NO SNOWPACK LEFT AT THIS TIME WITH
ONLY THE SOUTHERN ADIRONDACKS AND THE HIGHER TERRAIN IN SOUTHERN
VERMONT CONTRIBUTING SNOWMELT TO THE RUNOFF. PCPN WILL TAPER OFF
EARLY THIS MORNING AND ANY ADDITIONAL QPF AT THIS POINT EXPECTED TO
BE UNDER A QUARTER OF AN INCH. MPE PRECIPITATION ANALYSIS HAD
HIGHEST TOTALS FROM THE EVENT ACROSS NORTHERN SECTIONS OF THE MOHAWK
VALLEY AND THE SOUTHERN ADIRONDACKS WITH A FAIRLY LARGE AREA
RECEIVING 1 TO 2 INCHES OF RAINFALL...REST OF HSA RECEIVED 0.25 TO
1.25 INCHES. TEMPERATURES ARE EXPECTED TOP FALL THIS AFTERNOON AND
OVERNIGHT TONIGHT TEMPS WILL DROP BELOW FREEZING MOST AREAS. ANY
PRECIPITATION DURING THE REST OF THE WEEK IS EXPECTED TO BE OF THE
FROZEN VARIETY...SO ANY FURTHER HYDRO PROBLEMS WILL BE CONFINED TO
THE NEXT 24 HOURS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FOR CTZ001-013 FROM 9 AM TUESDAY TO 6 PM
WEDNESDAY.
MA...WIND ADVISORY FOR MAZ001-025 FROM 9 AM TUESDAY TO 6 PM
WEDNESDAY.
NY...FLOOD WATCH FOR NYZ032-033-038>043-082>084 UNTIL 6 PM TUESDAY.
...WIND ADVISORY FOR NYZ032-033-038>043-047>054-058>061-063>066-
082>084 FROM 9 AM TUESDAY TO 6 PM WEDNESDAY.
VT...FLOOD WATCH FOR VTZ013>015 UNTIL 6 PM TUESDAY.
...WIND ADVISORY FOR VTZ013>015 FROM 9 AM TUESDAY TO 6 PM
WEDNESDAY.
&&
SYNOPSIS...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...IAA
HYDROLOGY...Hazardous weather outlook, Mar 13, 11:28 PM EST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1128 PM EST MON MAR 13 2006 NYZ032-033-038>043-082>084-VTZ013>015-141200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1128 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. .DAY ONE...OVERNIGHT... A FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON. REFER TO FLOOD WATCH FOR DETAILS. THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL BE QUITE WINDY TUESDAY AND WEDNESDAY...WITH GUSTS UP TO 50 MPH POSSIBLE. A WIND ADVISORY MAYBE NEEDED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...PLEASE REPORT ANY FLOODING OR BANKFULL TO THE NATIONAL WEATHER SERVICE VIA NYSPIN...INTERNET OR TELEPHONE. CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-141200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 1128 PM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES AND LITCHFIELD HILLS. .DAY ONE...OVERNIGHT... THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL BE QUITE WINDY TUESDAY AND WEDNESDAY...WITH GUSTS UP TO 50 MPH POSSIBLE. A WIND ADVISORY MAYBE NEEDED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Connecticut, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.